Free Access
R.A.I.R.O. Analyse Numérique
Volume 8, Number R2, 1974
Page(s) 109 - 117
Published online 01 February 2017
  1. G. BIRKHOFF and G.-C. ROTA, Ordinary Differential Equations, Secondary Differential Equations, Second edition, Xerox College Publishing, Lexington 1969. [MR: 236441] [Zbl: 0183.35601] [Google Scholar]
  2. J. E. DENDY, Two methods of Galerkin type achieving optimum L2-accuracy for first order hyperbolics, to appear in SIAM, J. Numer. Anal. [MR: 353695] [Zbl: 0253.65064] [Google Scholar]
  3. J. Jr. DOUGLAS,T. DUPONT and L. WAHLBIN, Optimal L∞ error estimates for Galerkin approximations to solutions of two point boundary value problems, to appear in Math. Comp. [MR: 371077] [Zbl: 0306.65053] [Google Scholar]
  4. T. DUPONT, Galerkin methods for first order hyperbolics: An example SIAM J. Numer. Anal. 10(1973), 890-899. [MR: 349046] [Zbl: 0237.65070] [Google Scholar]
  5. T. DUPONT, L2-estimates for Galerkin methods for second order hyperbolic equations, SIAM J. Numer. Anal. 10(1973), 880-889. [MR: 349045] [Zbl: 0239.65087] [Google Scholar]
  6. G. FIX and N. NASSIF, On finite element approximations to time dependent problems, Numer. Math. 19(1972), 127-135. [EuDML: 132137] [MR: 311122] [Zbl: 0244.65063] [Google Scholar]
  7. J. NrrsCHE, Ein Kriterium für die Quasioptimalitat des Ritzschen Verfahrens, Numer. Math. 11(1968), 346-348. [EuDML: 131833] [MR: 233502] [Zbl: 0175.45801] [Google Scholar]
  8. R. D. RICHTMYER and K. W. MORTON, Difference Methods for Initial Value Problems, Second edition, Interscience, NewYork, 1967. [MR: 220455] [Zbl: 0155.47502] [Google Scholar]
  9. V. THOMÉE, Spline approximation and différence schemes for the heat equation, The Mathematical Foundations of the Finite Element Method (University of Maryland at Baltimore), Academic Press, NewYork, 1973. [MR: 403265] [Zbl: 0279.65078] [Google Scholar]
  10. L. WAHLBIN, A dissipative Galerkin method for the numerical solution of first order hyperbolic equation, to appear in Mathematical Aspects of Finite Elements in Partial Differential Equations (MRC, University of Wisconsin at Madison), Academic Press. [Zbl: 0346.65056] [Google Scholar]
  11. A M. F. WHEELER, A priori L2 error estimates for Galerkin approximations to parabolic partial differential equations, SIAM J. Numer. Anal, 10 (1973), 723-759. [MR: 351124] [Zbl: 0232.35060] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you